# SDR FDKA2009060200112

- Difficulty date: June 2, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 11,251 hours, 11,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6274 PIT.  ROW 12 O/H FWD FACE EMERGENCY EXIT SIGN WILL NOT ILLUMINATE.  MX RELAMPED.
